# SDR YENA2022080500746

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 63,297 hours, 22,369 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Part number: 2079102AB
- Part serial: 0554536
- Condition: Failed
- Location: 12hl
- Part time: 64,148 hours, 22,763 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1463, LAX-CUN. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO LAX) 'DURING CLIMB THROUGH 15000 FEET NOTICEABLE CABIN PRESSURE FLUCTUATION OCCURRED WITH SIMULTANEOUS ECAM " CAB PRESS SYS 1 FAULT" CAB PRESS V/S FLUCTUATIONS CONTINUED VARYING BETWEEN -1900 TO + 1000. AIR RETURN TO LAX; REF L/P 3358463-1(REMOVED AND REPLACED CABIN PRESSURE CONTROLLER 1 PER AMM 21-31-34 BITE TEST PASSED. OPS CHECK GOOD) FOR CORRECTIVE ACTION. PERFORMED PRESSURIZATION TEST PER AMM 05-53-00-780-003-A01. PRESSURIZED TO 6.0 PSI OBSERVED NO FLUCTUATIONS IN CAB PRESS V/S. ALL INDICATIONS ARE NORMAL. NO DEFECTS NOTED AT THIS TIME.'
